# SDR UIEA2011091300502

- Difficulty date: August 25, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 104,519 hours, 21,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLES ACCESS DOOR CUTOUT FOUND DAMAGED.   CRACK TRIMMED OFF AND REPAIRED IAW HX RS R53-11-27121, REV A.
